# SDR P5CA2020060800186

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 33,200 hours, 5,356 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rotary Actuator
- Part number: 1387T10013
- Part serial: 10201
- Condition: Failed
- Location: Rt Blg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BLG ALTERNATE EXTEND SYSTEM OPERATIONAL TEST FAIL. IAW AMM 32-35-01-004-001 REV 32 AND AMM 32-35-01-404-007 REV 32 REPLACE RT BLG ROTARY ACTUATOR. IAW AMM 32-35-00-715-059 REV 32 PERFORM RT BLG ALTERNATE EXTEND SYSTEM OPER TEST. RESULT WAS NORMAL.
